n-Points Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces

[img]
Preview
AJM.pdf - Published Version (261kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) n-Points Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). 38 - 57. ISSN 1829-1163

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36666
Official URL http://ajm.asj-oa.am/653/
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords equality; convexity
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login